Open Access
Translator Disclaimer
May, 1995 The Distribution of the Quantile of a Brownian Motion with Drift and the Pricing of Related Path-Dependent Options
Angelos Dassios
Ann. Appl. Probab. 5(2): 389-398 (May, 1995). DOI: 10.1214/aoap/1177004770

Abstract

The study of the quantile of a Brownian motion with a drift is undertaken. An explicit formula for its density, as well as a representation of its distribution as the sum of the maximum and the minimum of two rescaled independent Brownian motions with drift, is given. The result is used in the pricing of a financial path-dependent option due to Miura.

Citation

Download Citation

Angelos Dassios. "The Distribution of the Quantile of a Brownian Motion with Drift and the Pricing of Related Path-Dependent Options." Ann. Appl. Probab. 5 (2) 389 - 398, May, 1995. https://doi.org/10.1214/aoap/1177004770

Information

Published: May, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0837.60076
MathSciNet: MR1336875
Digital Object Identifier: 10.1214/aoap/1177004770

Subjects:
Primary: 60J65

Keywords: Feyman-Kac , occupation time , path-dependent financial options , Quantiles of Brownian motion with a drift

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.5 • No. 2 • May, 1995
Back to Top